Does anyone who takes Lamictal have problems sleeping??? I dream all night long and never feel well rested. I am constantly tired becasue of it. i can dream wake up then immediately fall back into the dream I was having. I am tired of looking like death because I have dark circles under my eyes. Any thoughts on the matter?
Yes I had that problem when I was on Lamictal (and some other mood stabilizers as well). I know since I had trouble falling asleep in addition to sleep disruption I was prescribed the sleep aide Rozerem which is non addictive and actually adjusts the sleep cycle like melatonin but I don't know if it would be prescribed for sleep disruption but you could ask your psychiatrist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.